EconPapers    
Economics at your fingertips  
 

Iterative estimation of solutions to noisy nonlinear operator equations in nonparametric instrumental regression

Fabian Dunker (), Jean-Pierre Florens, Thorsten Hohage, Jan Johannes and Enno Mammen

Journal of Econometrics, 2014, vol. 178, issue P3, 444-455

Abstract: This paper discusses the solution of nonlinear integral equations with noisy integral kernels as they appear in nonparametric instrumental regression. We propose a regularized Newton-type iteration and establish convergence and convergence rate results. A particular emphasis is on instrumental regression models where the usual conditional mean assumption is replaced by a stronger independence assumption. We demonstrate for the case of a binary instrument that our approach allows the correct estimation of regression functions which are not identifiable with the standard model. This is illustrated in computed examples with simulated data.

Keywords: Nonparametric regression; Nonlinear inverse problems; Iterative regularization; Instrumental regression (search for similar items in EconPapers)
JEL-codes: C13 C14 C30 C31 C36 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407613001322
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Iterative estimation of solutions to noisy nonlinear operator equations in nonparametric instrumental regression (2014)
Working Paper: Iterative estimation of solutions to noisy nonlinear operator equations in nonparametric instrumental regression (2013) Downloads
Working Paper: Iterative Estimation of Solutions to Noisy Nonlinear Operator Equations in Nonparametric Instrumental Regression (2011)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:178:y:2014:i:p3:p:444-455

DOI: 10.1016/j.jeconom.2013.06.001

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-27
Handle: RePEc:eee:econom:v:178:y:2014:i:p3:p:444-455